MAUDE Adverse Event Report: HOLLISTER INCORPORATED ONLI HYDROPHILIC IC CH14 40 CM

HOLLISTER INCORPORATED ONLI HYDROPHILIC IC CH14 40 CM
Catalog Number 82144-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user who uses intermittent catheters developed a uti while using the hollister onli intermittent urinary catheter.The end user reported that he has a spinal cord injury and has no sensation.He said he was experiencing difficulties inserting the catheters and felt resistance during insertion.He said he developed urinary leakage, which is his typical symptom of a uti.He said his doctor diagnosed him with a uti and said the catheterization process probably caused inflammation leading to the uti.He stated the doctor placed him on antibiotics and the end user is now feeling fine.The end user stated he normally experiences 3 utis a year.
 
Additional Manufacturer Narrative
A review of complaints for this product over the last 3 years and no adverse trends observed.Device history records (dhr) review completed and the records were found to be complete and accurate.The product ifu and risk assessment was reviewed for adequacy and no issues identified.Complaint sample requested but not yet received.A causal relationship between the use of the catheters and urinary tract infections could not be determined.
 
Additional Manufacturer Narrative
Twenty-six unused catheters from the customer were received and tested.The lubricity testing showed that all of the samples exhibited lubricity equal to or greater than the lubricity of gel-based catheters.Specifically, two samples were equal to gel-based catheter lubricity and the rest were equal to hydrophilic-based catheter lubricity.In order to achieve consistant catheter lubricity equal to hydrophilic-based catheters, a capa was initiated.

Brand Name
ONLI HYDROPHILIC IC CH14 40 CM
Common Device Name
ONLI HYDROPHILIC IC CH14 40 CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key15536902
Report Number9616668-2022-00005
Device Sequence Number6073738
Product Code GBM
UDI-Device Identifier00610075060665
UDI-Public00610075060665
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number82144-30
Device Lot Number2E053 & 2E283
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexMale
Patient Weight75 KG